# SDR AALA202206271235

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737823
- Aircraft serial: 31172
- Aircraft time: 26,846 hours, 11,240 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Sill
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR HARD TO OPEN. ADJUSTED LOWER SILL PER AMM 25-40-11. OPERATIONAL CHECK NORMAL.
